Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea and vomiting up of blood after taking Ciprofloxacin?

After 3 days and nights of stomach flu... I was just given ciprofloxacin class 500mg to be taken 2 at once. Once a day. Took at 4pm yesterday. No problem. Took today at 4pm and within 5 mins, felt major nausea, and then threw it up along with a lot of bright red blood. Obviously, I won t take any more... However, I feel weak and shaky and wonder if I need to go to emerg (only thing open now) or how to proceed.
Fri, 21 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Should go immediately to the ER. Your case is an emergency.

Do not stay at home. Need immediate medical attention.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Albana Sejdini,
General & Family Physician
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been experiencing extreme nausea vomiting and tiredness and lethargy I had positive for a uti but when they grew it out there was nothing to...